SLE & swellings


I have SLE, as you have probably read previously. Any how does anyone else get lots of sacks of swelling in various parts of their body? I would say inflammation? But they are not hot just painful

& uncomfortable., although I am keep feeling hot with a burning sensation that goes through my legs & body, I am 49 & I have already gone throughenopause 4 years ago. Does any one else get this & if so do you know what is & is it connected to my lupus please let me know if you can as I am feeling miserable with it as it is painful to walk, painful to sit & wearing clothes.

4 Replies

  • Hello cal. These swellings sound awful:

    are they over a joint usually?

    Are they full of fluid?

    I hope you'll tell your GP & lupus clinic about this ASAP.

    🍀🌻 coco

  • Yes, I get swelling in my thigh area, my neck, and prior to medicine, my feet, hands and ankles. Steroids was a big part of my swelling problem and since discontinuing steroids I have less swelling. Everyday I notice that it goes down, but if I exercise more than two days consecutively, then I began to swell in the thigh area right above the knees. My neck swelling goes and comes, with steroids it was very bad, but now have decreased considerably.

  • I was on steroids for20 years, but Consultant took me off them to put me on Methotrexate, but keeps saying my inflammatory levels are not high enough and so i am only taking Celecoxib, Hydroxychloroquine & Tramadol.

    Since I came off steroids I don't have those facial & neck and neck swellings that you have since I came off them either. These swellings are different to them, though the problems your having with your legs sound similar to my swellings, have you seen your Rhuematologist about yours, mine just gives me a Depo injection & sees me in 4 months time.

  • Hey Cal66, I get the odd swelling that last a few years then goes away but never any pain other than inflammation. I would get a swollen finger for about 2 years then one day it would go away and I wasn't on steroids at the time either. You probably should get it checked out. Are you on Blood pressure pills because sometimes the side effects give me similar feelings. Good luck.

You may also like...